Index des volumes 1 à 87 (Quarante ans de Publications Mathématiques)
Publications Mathématiques de l'IHÉS (1998)
- Volume: 87, page 177-193
- ISSN: 0073-8301
Access Full Article
topHow to cite
top"Index des volumes 1 à 87 (Quarante ans de Publications Mathématiques)." Publications Mathématiques de l'IHÉS 87 (1998): 177-193. <http://eudml.org/doc/104129>.
@article{Unknown1998,
journal = {Publications Mathématiques de l'IHÉS},
language = {fre},
pages = {177-193},
publisher = {Institut des Hautes Études Scientifiques},
title = {Index des volumes 1 à 87 (Quarante ans de Publications Mathématiques)},
url = {http://eudml.org/doc/104129},
volume = {87},
year = {1998},
}
TY - JOUR
TI - Index des volumes 1 à 87 (Quarante ans de Publications Mathématiques)
JO - Publications Mathématiques de l'IHÉS
PY - 1998
PB - Institut des Hautes Études Scientifiques
VL - 87
SP - 177
EP - 193
LA - fre
UR - http://eudml.org/doc/104129
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.